Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780541
The asymptotic behavior of diameters in the average
Ahlswede R, Althöfer I (1994)
Journal of Combinatorial Theory, Series B 61(2): 167-177.
PUB | PDF | DOI | WoS
 
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780400
Simple hypergraphs with maximal number of adjacent pairs of edges
Ahlswede R (1980)
Journal of Combinatorial Theory, Series B 28(2): 164-167.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0095-8956

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung